American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Roger L. Jones, James Olsen and Máté Wierdl. Subsequence ergodic theorems for $L\sp p$ contractions . Trans. Amer. Math. Soc. 331 (1992) 837-850. MR 1043860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Idris Assani and Karl Petersen. The helical transform as a connection between ergodic theory and harmonic analysis . Trans. Amer. Math. Soc. 331 (1992) 131-142. MR 1075378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] E. Arthur Robinson. A general condition for lifting theorems . Trans. Amer. Math. Soc. 330 (1992) 725-755. MR 1040044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Michael T. Lacey. On weak convergence in dynamical systems to self-similar processes with spectral representation . Trans. Amer. Math. Soc. 328 (1991) 767-778. MR 1066446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Manfred Denker and Mariusz Urbański. On the existence of conformal measures . Trans. Amer. Math. Soc. 328 (1991) 563-587. MR 1014246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] P. Góra and A. Boyarsky. The Frobenius-Perron operator on spaces of curves . Trans. Amer. Math. Soc. 324 (1991) 731-746. MR 1049612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jon Aaronson and Manfred Denker. Upper bounds for ergodic sums of infinite measure preserving transformations . Trans. Amer. Math. Soc. 319 (1990) 101-138. MR 1024766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Enrique D. Andjel. Ergodic and mixing properties of equilibrium measures for Markov processes . Trans. Amer. Math. Soc. 318 (1990) 601-614. MR 953535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. Glasner and B. Weiss. Processes disjoint from weak mixing . Trans. Amer. Math. Soc. 316 (1989) 689-703. MR 946217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Christopher J. Bose. Invariant measures and equilibrium states for piecewise $C\sp {1+\alpha}$ endomorphisms of the unit interval . Trans. Amer. Math. Soc. 315 (1989) 105-125. MR 943300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Marek Rychlik. Regularity of the metric entropy for expanding maps . Trans. Amer. Math. Soc. 315 (1989) 833-847. MR 958899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] James Campbell and Karl Petersen. The spectral measure and Hilbert transform of a measure-preserving transformation . Trans. Amer. Math. Soc. 313 (1989) 121-129. MR 958884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] John V. Ryff. A problem in convexity leading to the analysis of two functional equations . Trans. Amer. Math. Soc. 305 (1988) 377-396. MR 920165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert Burton and Manfred Denker. On the central limit theorem for dynamical systems . Trans. Amer. Math. Soc. 302 (1987) 715-726. MR 891642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Mike Boyle and Wolfgang Krieger. Periodic points and automorphisms of the shift . Trans. Amer. Math. Soc. 302 (1987) 125-149. MR 887501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Judy Halchin and Karl Petersen. Random power series generated by ergodic transformations . Trans. Amer. Math. Soc. 297 (1986) 461-485. MR 854078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jun-ichi Tanaka. Distant future and analytic measures . Trans. Amer. Math. Soc. 296 (1986) 799-814. MR 846607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] F. J. Martín-Reyes. Inequalities for the ergodic maximal function and convergence of the averages in weighted $L\sp p$-spaces . Trans. Amer. Math. Soc. 296 (1986) 61-82. MR 837798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Joseph Auslander and Nelson Markley. Graphic flows and multiple disjointness . Trans. Amer. Math. Soc. 292 (1985) 483-499. MR 808733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] A. Bellow and V. Losert. The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences . Trans. Amer. Math. Soc. 288 (1985) 307-345. MR 773063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. Lasota, T.-Y. Li and J. A. Yorke. Asymptotic periodicity of the iterates of Markov operators . Trans. Amer. Math. Soc. 286 (1984) 751-764. MR 760984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. Jabłoński. The law of exponential decay for expanding transformations of the unit interval into itself . Trans. Amer. Math. Soc. 284 (1984) 107-119. MR 742414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] S. Pelikan. Invariant densities for random maps of the interval . Trans. Amer. Math. Soc. 281 (1984) 813-825. MR 722776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. Lasota and James A. Yorke. Exact dynamical systems and the Frobenius-Perron operator . Trans. Amer. Math. Soc. 273 (1982) 375-384. MR 664049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Robert M. Anderson. Star-finite representations of measure spaces . Trans. Amer. Math. Soc. 271 (1982) 667-687. MR 654856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] H. E. Winkelnkemper. Twist maps, coverings and Brouwer's translation theorem . Trans. Amer. Math. Soc. 267 (1981) 585-593. MR 626491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. Feldman, D. J. Rudolph and C. C. Moore. Affine extensions of a Bernoulli shift . Trans. Amer. Math. Soc. 257 (1980) 171-191. MR 549160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Abraham Boyarsky and Manny Scarowsky. On a class of transformations which have unique absolutely continuous invariant measures . Trans. Amer. Math. Soc. 255 (1979) 243-262. MR 542879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Daniel Rudolph. Smooth orbit equivalence of ergodic ${\bf R}\sp{d}$ actions, $d\geq 2$ . Trans. Amer. Math. Soc. 253 (1979) 291-302. MR 536948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3